# SDR ASAA2024060750912

- Difficulty date: June 7, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 57,507 hours, 17,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOOR SURROUND AFT SHIELD CORRODED. GROUNDED - YES. REMOVED CORR. FROM FWD PIT DOOR SURROUND AFT SHIELD ORIG. THICKNESS .032 I.A.W B737-800 SRM 53-30-15. MAT. LOSSED .025 REMAINING THICKNESS .007 FOUND TO BE OUT OF LIMITS I.A.W. B737-800 SRM 53-30-15. TOOL #T8224W DUE DATE 27MAR. 25. REMOVED AND REPLACED WITH NEW SHIELD I.A.W B737-800 SRM 51-40-02 AND BOEING DWG # 143A0080 REV.A LOCATED AND DRILLED AND DEBURRED NEW SHIELD I.A.W B737-800 SRM 51-40-05.
